# SDR DXTA2009111603861

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 8,901 hours, 5,471 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23088019
- Part serial: BX70354
- Condition: Malfunctioned
- Location: Engine
- Part time: 73 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, AMBER "FAN DAMAGE R" CAS MESSAGE ILLUMINATED. THE RT ENGINE WAS STILL PRODUCING SUFFICENT THRUST AND NO VIBRATION WAS APPARENT. THE RT ENGINE THRUST MODE INDICATOR DISPLAYED "T/O" IN AMBER AND REMAINED ON AFTER ENGINE SHUTDOWN. DURING THE TAXI BACK TO PARKING, AN AMBER "FADEC FAIL R B" MESSAGE ILLUMINATED. AFTER REBOOT, BOTH CAS MESSAGES EXTINGUISHED AND R ENG FADEC MANUALLY SELECTED TO "B".  GAINED ACCESS TO RT FADEC 'B' IN AFT BAGGAGE AREA. REMOVED RT B FADEC. INSTALLED REPAIRED UNIT INTO RT 'B' POSITION.  SECURED ACCESS. PERFORMED ENG RUN FOR FADEC FUNCTIONAL TEST. OPS CHECK GOOD.  ALL WORK IAW MM CHAPTER 76-12-00.
